# SDR TWAA9799001

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 228 - DURING CLIMB FOLLOWING GEAR RETRACTION THE 'A' SYSTEM HYDRAULIC QTY WENT TO ZERO.  REMOVED AND REPLACED THE NR 6 LEADING EDGE FLAP ACTUATOR, MFG PN 1U-1110, MANUFACTURED BY DOWTY AERO SPACE CORPORATION.  OPS CHECK NORMAL.  (M)
